# SDR 96ZZZX3517

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N129NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20880
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fs 560-620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, INTERGRANULAR CORROSION WAS NOTED ON FORWARD BAG PIT LOWER SILL CUT-OUT WEB.  FROM STA 560 TO STA 620, LOCATED AT S26R.
